Metoprolol and swollen ankles

Common Questions and Answers about Metoprolol and swollen ankles

toprol

Avatar m tn Stiffness and soreness in the joints -- primarily my knees and sometimes (to a far less extent) in my ankles. My calves feel tight; shins and calves slightly achy. I feel like and old man with arthritis when I walk. But leg coloration and blood circulation appear to be normal. No visible swelling has occurred, although my calves kind of feel slight swollen.. The rest of my body remains side effect / symptom free (i.e. no problems).
612551 tn?1450025775 Then about a week to ten days ago I noticed my left ankle, and on inspection my right ankle and both feet were swollen. I did not have any pain and remain able to walk for normal daily duties. The swelling goes down considerably overnight, with my feet elevated to the normal sleeping position (not artificially elevated). I telephoned my doctor yesterday and talked with his nurse. She said she would discuss with the doctor and get back to me.
503727 tn?1210442710 As soon as I get into a place I get so dizzy and my vision is all messed up. I get so hot and sweaty and my heart races. I want my life back. I still dont believe that its just anxiety causing all of this. I feel like I have something else wrong that the doctors cant find even though i have had bloodwork, mri, ekg, and they were all normal. I started taking .25mg of xanax once a day. still dont feel any better yet. So if anybody has any help please give it to me.
Avatar n tn Since then my symptoms have been coming and going, but not to the same intensity that they were when I went to the ER. Sometimes I will be fine and then it will just come on slowly and last for a few hours and then fade away. This happens daily if not every other day. It doesn't matter if I'm sitting or standing or being active or inactive, I will just start to feel really dizzy and off balance and then the arm heaviness, and ankle weakness will set in.
Avatar f tn My other symptoms include slightly swollen ankles at end of day and increased heart rate after eating, especially simple sugars. Thank you for any advice.
Avatar n tn The sensation is as if my head and neck are throbbing with pressure and I have to stop walking or slow down and stop and stand still for a minute or so to make the sensation stop. Sounds are muffled in rhythm with the pulsations and I sometimes feel as if I will pass out, but never have. There is no pain. I have been checked throughly by my GP, a cardiologist, and an electrophysiologist and none of them could find a cause.
Avatar n tn I think everything is over and I clean up. I walk out of the toilet and in about 2 minutes time the stomach cramp and the fainting sensation comes back (I've fainted only once to date from this and was out for about 15-20 minutes). 6. When I get back to the toilet I have a really violent Diarrhoea episode in pure liquid state.
1375380 tn?1278895926 I've been taking Lopressor and while it helped with my heart rate and bp and shakiness it didn't help with many other symptoms. And I took myself off of it because it made me so tired that I couldn't function... I mean more tired than I've ever been. I used to take it and Vyvanse (stimulant) to give me energy but that combo I think cause severe insomnia. Everyone's different though, I'm still working on finding the right combination of stuff but it may really help you.
179332 tn?1273250959 I developed this terrible rash on my legs along with sever swelling of my ankles and feet. I am a cancer survior and along with the chemo comes a decress in your immune system. I developed a rash not long after the chemo and found it was called granuloma annulara. That was 10 years ago. I thought I had the same rash again, but this time it was different because of the swelling. I went to my dermatologist and was put on meds for the rash as before but they didn't work.
Avatar n tn ) He said there is signs of kidney involvement and Dr.Mattson should check regulary and will see himwhen time need be, he is such an honest doc and I respect that. He said to make sure she knows this is "Sjogrens" and make sure anyone else knows this as well. Saw a Dr.Wazniak referred from Dr.Mattson after telling her what Dr.Rebeccas office said. He seemed real honest and real stern(sp) about smoking,makes me want to quit more, oneday.
Avatar n tn Eddie aslo called and he said same and heard my wheezing and said go to ER with the fact that ankles are sweeling and having difficult time, im hanging in there,don't wantto go to ER. Why Lord? Why can't they find this? My bodyis hurting! I want pain-free days in my life too! It's now 3PM, here i sit in pain, my left kidney are is hurting,so much pressure ,doesn't it ever stop??? Still dizzy, maybe this stuff wears off fast,whoknows, I just feel so drained and hurting.
Avatar n tn So this time because it got so high last baby 3yrs ago, my doc. insits I take Metoprolol and the idea makes me so nervous. Knowing other moms have healthy babies is reassuring.
Avatar m tn Are your feet and ankles swollen? Are you on a diuretic? If you are retaining water and not on a water pill you probably should be. If you are on a water pill you may want to get your potassium levels checked because diuretics draw potassium out of your system and out of whack potassium levels may be contributing to your heart issues.
Avatar f tn Although, I still have pitting edema in my legs and swollen ankles. I take 12.5 mg of chlor a day right now. I haven't asked what could be causing the low potassium. I guess they just don't bother to tell unless you ask. I think they checked my kidneys when I was in the hospital about a month ago. My potassium was low then too. I have not been checked for autoimmune disorders or had my adrenal glands checked as far as I know. It may be because I am on a diuretic??
Avatar m tn I did not feel sick until about 3 weeks before I went to the ER with shortness of breath, swollen abdoman and swollen ankles. Doctors said they could not believe I was still up and functioning. On all kinds of meds now with an external defibrilator. Go to cardiologist next week for echo. Wish me luck.
667923 tn?1421466324 I have severly painful legs and I am so swollen in my whole body. I know I need to eliminate the Lyrica..on it. Tomorrow I should start down to the 75mg instead of 150 which is a start. Then I am going to take Topamax. I hope that one will help w/the nerve pain...I will just have to stand it until I get to see the NS. I wish the best for all of you and hope that I hear from some of you..Best of wishes and always...GOD BLESS..
Avatar n tn He was a very healthy man, until he got swollen ankles, shortness of breath, and died six months later at 69. He was even a runner, ate very well, didn't smoke or drink, and just generally was in excellent health. Sorry, by the way, if I'm repeating myself, I may have mentioned this already in an above post, but I don't remember. Thanks for all the help on here, I don't know what I would do without you guys!!
Avatar f tn The swelling in his ankles went down and he wasn't so breathless. They told him yesterday and today his chest is clear and there is no fluid build up in his lungs, but still he's breathless even on minor exertion. Graham does not smoke and very seldom drinks. He has been guilty of eating junk food - the type of job he did he was driving most of the time and would stop between appointments and eat junk food.
Avatar f tn Wow! This is eerie to suddenly come upon this thread. Had a heart attack at 45 in Jan '08, with 100% blockage of the LAD. They stented it. I had a rod like pain about the size of a 4" pencil to the left of my sternum - my cardiologist said it was nothing extraordinary. Had a lot of travel and work stress in Sep/Oct and I started getting intermittent pain traveling up the neck to the left side of my jaw. The pain also radiated to my left arm pit.
Avatar n tn I think I/we can guess or prognose just as well or better than they can at times particularly if we know something about health and or ourselves and our own health. Never be afraid to speak up because I feel strongly that digestive tract problems are real and translate into other real nasty symptoms like this. Fortunately we can prevent much of this & need to prevent it from happening.
Avatar n tn Now my eyes feel like they are crossed and when i talk to someone and look at them, it seems like my eyes get more and more blurry to where i have to look away. Everything looks dull and it seems like my eyes can't focus to objects correctly. Besides that, i'm always feeling confused and feelings of being in a fog...like everything around me is going on around me while im not there...occasionally i will get a twitch as well. I can't concentrate on anything nor think straight at all...